MAUDE Adverse Event Report: EXACTAMIX; 3000 ML EMPTY EVA DUAL CHAMBER BAG

EXACTAMIX; 3000 ML EMPTY EVA DUAL CHAMBER BAG
Model Number H938905
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No photographs have been provided of the affected unit.Should additional relevant information become available, a supplemental report will be filed.
 
Event or Problem Description
It was reported that a single unit of an exactamix dual chamber bag was found to be leaking just above the spiking area.The leak was identified at the hospital prior to patient use.There was no report of patient injury or medical intervention as a result of this event.No additional information is available.

Brand Name
EXACTAMIX
Common Device Name
3000 ML EMPTY EVA DUAL CHAMBER BAG
MDR Report Key12666957
Report Number1937141-2021-00019
Device Sequence Number14484822
Product Code KPE
UDI-Device Identifier00085412477473
UDI-Public00085412477473
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K960581
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/09/2026
Device Model NumberH938905
Device Catalogue NumberH938905
Device Lot Number63630-A7038
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2021
Initial Report FDA Received Date10/20/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1